BibTeX record journals/dm/JiangY16

download as .bib file

@article{DBLP:journals/dm/JiangY16,
  author    = {Suyun Jiang and
               Jin Yan},
  title     = {Vertex-disjoint copies of K\({}_{\mbox{1, 3}}\) in K\({}_{\mbox{1,
               r}}\)-free graphs},
  journal   = {Discret. Math.},
  volume    = {339},
  number    = {12},
  pages     = {3085--3088},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.disc.2016.06.015},
  doi       = {10.1016/j.disc.2016.06.015},
  timestamp = {Sat, 22 Feb 2020 13:55:22 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/JiangY16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics